# SDR AWXA0000103

- Difficulty date: February 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT ON SEAT ROW 6L FAILS TO ILLUMINATE.  REPLACED BROKEN WIRE SPLICE AT SEAT ROW 6L.  OPS OK.
